Medicine Overview of Hycef Tablet
Hycef 200 mg Tablet is used in the treatment of bacterial infections
. It is used for short-term treatment of bacterial infections of urinary tract, skin and soft-tissue, ear, bone, blood, abdomen, genital and lungs (pneumonia). It is also used to prevent infections after surgery.
Side Effects of Hycef are Rash, Vomiting, Nausea, Diarrhoea.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Hycef 200 mg Tablet is to be taken with food.
Hycef 200 mg Tablet is an antibiotic. It kills bacteria by preventing them from forming the bacterial protective covering which is needed for them to survive.
In Depth Information on Hycef Tablet
Your doctor has prescribed Hycef 200 mg Tablet to cure your infection and improve your symptoms.
Do not skip any doses and finish the full course of treatment even if you feel better. Stopping it early may make the infection to come back and harder to treat.
Discontinue Hycef 200 mg Tablet and inform your doctor immediately if you get a rash, itchy skin, swelling of face and mouth, or have difficulty in breathing.
Diarrhea may occur as a side effect but should stop when your course is complete. Inform your doctor if it doesn't stop or if you find blood in your stools.
- Take it with food to avoid an upset stomach.
- Avoid consuming alcohol while taking Hycef 200 mg Tablet as it may cause increased side effects.
Hycef Tablet related warnings
Interaction with alcohol is unknown. Please consult your doctor.
Hycef 200 mg Tablet is probably safe to use during pregnancy.
Animal studies have shown low or no adverse effect on the foetus, however, there are limited human studies. Please consult your doctor.
Hycef 200 mg Tablet is safe to use during lactation.
Human studies have shown that either the drug does not pass into the breastmilk in significant amount or is not expected to cause toxicity to the baby.
Avoid prolonged use of Hycef 200 mg Tablet, since it may have possible effects such as rash and diarrhea.
Hycef 200 mg Tablet may make you feel dizzy, sleepy, tired, or decrease alertness. If this happens, do not drive.
Hycef 200 mg Tablet should be used with caution in patients with severe kidney disease. Dose adjustment of Hycef 200 mg Tablet may be needed. Please consult your doctor.
Hycef 200 mg Tablet is safe to use in patients with liver disease. No dose adjustment of Hycef 200 mg Tablet is recommended.
If you miss a dose of Hycef 200 mg Tablet, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.
Questions Related to Hycef
Can I take fixime 200 antibiotic for cold and dry cough.
Dr. Waseem Mirza
u shouldn't take antibiotics without prescription, for simple cold n cough take syp corex-Dx 1 tsf tid, for cold DO STEAM INHALAION TWICE DAILY, WARM SALINE GARGLES, AVOID EXPOSURE TO COLD,TAKE REST tab levocet 1 tab bd for 5 days, take healthy diet to boost ur immunity comprising of proteins, vitamins particularly vit C, take plenty of fluids if not better in 3 days consult physician hope this helps, antibiotics are reserved only for bacterial infections , most cold like illnesses are viral so no need of antibiotics
Hello sir/ ma'am My child PATIENT from stomach infection and doctor suggested zifi-100 redimix. How it is work and any side effect of that zifi-100 redimix? What kind of taking care of my child and PATIENT 7 month old.?????
Dr. Gopal Samdani
Cefixime is used to treat a wide variety of bacterial infections. This medication is known as a cephalosporin antibiotic. It works by stopping the growth of bacteria.Remember that your doctor has prescribed this medication because he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects.More common: Diarrhea loose or frequent stools Less common: Abdominal or stomach pain agitation black, tarry stools bleeding gums blistering, peeling, or loosening of the skin blood in the urine or stools and many more rare side effects
Frequently asked questions about Hycef Tablet
Q. Is Hycef an antibiotic?
Yes, Hycef is an antibiotic, it belongs to a group of antibiotics known as cephalosporins.
Hycef is safe to use at the prescribed dose for prescribed duration as advised by the doctor. Patients should follow the advice of the doctor regarding its use.
Hycef is not a steroid. It is an antibiotic which belongs to the class of medication known as cephalosporin.
Q. Is Hycef related to penicillin?
Hycef belongs to the group of medicines known as cephalosporins. Both Penicillins and cephalosporins belong to the group of beta-lactam antibiotics as they contain the beta-lactam ring.
Q. Can I take Hycef with ibuprofen?
Hycef can be taken with ibuprofen. No drug-drug interactions have been reported between the two. However, this does not mean that interactions cannot occur. Please consult your doctor before taking the two medicines together.
Q. Does Hycef treat chlamydia?
Hycef has not shown any activity against chlamydia. Please consult your doctor for the treatment of chlamydial infection.
Q. Does Hycef cover pseudomonas?
Hycef has not been reported to be active against pseudomonas. Please consult your doctor for the treatment of any pseudomonal infection.
Q. Does cefuroxime have penicillin?
No, cefuroxime does not contain penicillin.
Q. Does Hycef cover methicillin-resistant Staphylococcus aureus (MRSA)?
Hycef is not active against methicillin-resistant Staphylococcus aureus (MRSA), rather there has been reported an inherent resistance against this bacteria.
Q. Does Hycef cover enterococcus?
Hycef has not been reported to be active against enterococcus.
Severely interacts with other drugs like
Taking Hycef with any of the following medicines can modify the effect of either of them and cause some undesirable side effects
Medicines with composition Magaldrate: Magflux, Magasip
Medicines with composition Sodium Bicarbonate: Sodamax, Sobinix, Sobimed, Zeitabin, Sobigia, Udosis, Soda Bicarb Glycerin, Diosis, Sodanet, Auxisoda
One of the following vendor pharmacies will deliver Hycef 200mg Tablet: MAX, EVP, SVS, DRA, BLS, TAP, HCP, MDI, MLC, KHC, SAA, BNA, SLC, GLM, PNT, IPL, MJT, BLE, RYL, USF, VVN, PWN, HBV, 9MM, AVL, TAT, KIS, INC, KLC, WSI, SHD, PTP, 4IT, SPD, ANT, SSS, SIO, MRS, DVH, ADT, RTL, IMC, CMC, NEO, OWN, HPC, BHP, UVD, ATP, AAR, RRP, APT, BIO, JIV, HSP, RDR, BJR, HTV, HPP, BMJ, AXM, AAY, SGH, AMM, SJP, EMB, YAG, ZVP, KIM, BDI, JJE, BKB, PLT, DHP, QTM, APS, LHP, MDN, FGH, OMV, RPI, HTS, SYN, PSF, VHP, SWP, AVS, 1MH, MKS, NEW, MOM, HLT, GMA, NSL, SHN, WHP, MKE, SHG, JSL, HZF, ANP, WHL, FIP, BAP, TSS, NXG, DAO, EPS, ARD, EAN, PMA, SNH, NTL, EQN, MAP, DYG, VJS, SOF, PVP, STA, PRC, RAC, GNC, OWP, CLT, KHP, PEN, BSL, BHA, ATL, SBA, BJP, NLG, EEC, HGI, ESY, RVC, DGN, AAA, AYU, DHR, HIP, USM, NWP, HEX, GFL, BLP, NPH, BBN, UPA, AGP, SDM, MAM, SPV, NLP, SAF, DPP, DPL, GLD, PTI, ABP, KHD, IAD, MBP, IPP, VNS, AMR, DLP, LIP, ZEL, NAS, MTD, BRC, SHC, BNC, WDE, MDO, HAT, WAD, AMH, SAH, ASP, JVO, OBS, KAL, OLT, MDH, NLC, NTB, MTM, LCC, GDA, PHC, FRS, BBS, MFN, GEO, DFP, SMS, ZPR, ALY, SDE, JHC, SVH, AYM, DZY, RPP, FRM, THP, BNT, KNH, GHR, PSE, ENP, KMC, BAL, SCP, NVY, RKS, BSN, VDH, SGC, MKT, CPK, RHS, RUS, NDP, BGS, RDH, SNG, WPL, CMD, DLY, SSI, VSL, ALC, PHN, DYL, SWA, GTC, PRL, LHA, BHM, SPF, VOP, TOM, SBN, PNQ, BTM, ANS, GBL, OIP, VTR, VRS, HMP, RHW, JBT, AVB, JVN, CTP, QLF, SLN, AHP, PRT, SCH, LMS, MSD, RWP, MIP, HWS, PPR, RWL, KHH, SBL, HSM, GGL, GPP, CZT, UHP, HNP, NPS, RHL, AGT, NFP, RPA, VSC, RGH, GPT, UMP, NXT, PRN, AYN, SRG, NNP, SMN, RSA, OHM, CRN, AFT, STS, BHS, XMX, TNH, NVL